# SDR DL757021276

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, THE OUTBD CHORD OF THE LOWER SILL OF THE C1 DOOR CUTOUT WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE OUTER CHORD AND WEB OF THE FS 620 OPENING FRAME WERE CUT AT STR 25R AND THE LOWER ENDS REMOVED TO ALLOW REMOVAL OF THE SILL CHORD.  A NEW SILL CHORD WAS INSTALLED AND THE DOOR FRAME AND WEB SPLICED BACK IN WITH REPAIR ANGLES AND DOUBLERS PER ER/A 383863-14, REV B.
